MAUDE Adverse Event Report: JJGC S.A. GM DRIVE IMPLANT,TI,5.0X8; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM DRIVE IMPLANT,TI,5.0X8; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.970
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 3, failure occurred upon insertion.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.Patient presented with bone type iv, fair oral hygiene, inadequate bone quality/quantity and previous bone augmentation.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
GM DRIVE IMPLANT,TI,5.0X8
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key25281576
Report Number0001222315-2026-001597
Device Sequence Number9765945
Product Code DZE
UDI-Device Identifier07899878024415
UDI-Public07899878024415
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/26/2026
Report Date (Section F) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.970
Device Lot NumberJKAZ3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/26/2026
Device Age19 MO
Event Location Other
Date Report to Manufacturer04/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale